# SDR AALA20040330

- Difficulty date: March 8, 2004
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N7533A
- Make and model: Doug DC-9-82
- Aircraft serial: 49987
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - OVERWING EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR OVERWING EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
